Vyvanse Side Effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New at this
New Member


Date Joined Feb 2008
Total Posts : 2
   Posted 2/24/2008 10:13 AM (GMT -7)   
I got off the Vyvanse.  I think the dose was too much.  I felt like I was drugged. I know it takes time, however, I am NOT going to feel like that!  Worse feeling ever.  I was so OCD, it was scaring even me :)   I think I was on too high of a dose.  I am still taking the Lamictal.  Should I feel it?  Have been on in for 4 days/25mg.  Prob not!  I do not want to be on something that hits me like a ton of bricks.  I am on it for a mood stablizer.  Will it make me gain weight???  Also, since I have stopped the Vyvanse I wake up with a major headache.  I took Xanax too to see if it would bring me down.  Frankly I just wanted to sleep it off.  YUCK 

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40574
   Posted 2/24/2008 10:40 AM (GMT -7)   
It is so hard with anti depressants. It just takes time until your body and mind get use to them. I don't know much about these drugs, but hopefully somebody who does will come along with some answers. In the meantime keep us posted with how you are doing.
Hugs,
Karen
  Moderator-Depression
 
fibromyalgia, Chronic fatigue, depression,allergies


ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 2/26/2008 5:03 AM (GMT -7)   
Hi New at this

Welcome to the forum

The meds can take 4-6 weeks to take full effect. I know that it is frustrating,and I too wish there was a magic pill that we can take and feel better within a day or so,but unfortunately the drug companies have not found that yet...

I would contact your doctor today and let them know what is going on,and see what they say....

Keep us posted and good luck.
Shy


Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia


Orion
New Member


Date Joined Nov 2012
Total Posts : 3
   Posted 11/1/2012 1:52 PM (GMT -7)   
I have been taking it for about 6 months (Lamictal). It has helped me better than the other anti-depressants I have been. Celexa made me emotionally flat, Welbutrin is great for weight loss, but causes irritability (can be used along with others), and a few others. Lamictal so far has been the best for me. BUT I got diagnosed with ADHD and started taking Vyvanse. Vyvanse has been fantastic! I got off Lamictal after the first week of taking Vyvanse, and got severely depressed for 3 days. I started taking it again. I realized quitting it cold turkey was a bad idea. Lamictal is supposed to be the new wonder anti-depressant. I have noticed though while taking Lamictal and Vyvanse together, the Vyvanse seems to lose its potency. Not sure if that occurs with others or not. I am trying to ween off of it (Lamictal), in hopes I won't need it any longer. ADHD meds, I was told, helps with depression as well. So hoping that will be my only drug I will have to take. I do notice Vyvanse drops off at about 11 hours, versus the 14-16 it is supposed to be. It was suggested I take 60% of the dosage in the morning, then about 4 hours later, the other 40% and it will help the drop off. Problem is, mine are in capsule form. Other than breaking it open and measuring it, not sure how to do that. I have noticed that lowering the Lamictal dosage I can feel the effects again from Vyvanse. I do notice with Vyvanse if I start doing something, I can really get going. Multi-tasking, everything! But if I am not doing anything, them memory slips. Not sure if that is just me or not.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40574
   Posted 11/1/2012 2:59 PM (GMT -7)   
Hi Orion,

Welcome to the depression forum. I took vyvanse for a few months not long ago. I take adderall xr now. The vyvanse was for energy as I have fibromyalgia. I am not add. But I noticed that it didn't last as long and I was still feeling tired. I am doing good on the adderall xr.

I hope that you continue to feel well.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

Orion
New Member


Date Joined Nov 2012
Total Posts : 3
   Posted 11/2/2012 5:39 AM (GMT -7)   
I am actually feeling Vyvanse better since I have cut down on the Lamictal. The problem I see (and part of the reason why I take it in the first place), is that I can lose focus and forget things. That still happens if I am not doing anything. Once I get going I am great. I can mulit-task fantastically. But if I am just watching TV it isn't as strong. It might be because that time is later in the day, I don't know. I am curious to see how your reaction is to the Adderrall. I have heard about it, just not anything detailed. First ADHD meds I have takedn. I know Vyvanse has been a huge improvement for me, just wish it would last longer.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40574
   Posted 11/2/2012 6:53 AM (GMT -7)   
The adderall works good for me. I am glad that the vyvanse works well for you. It made me have to pee a lot. I do remember that. But I lost weight.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

BnotAfraid
Forum Moderator


Date Joined Apr 2012
Total Posts : 6437
   Posted 11/2/2012 8:44 AM (GMT -7)   
New at this;

You should call your doctor and let them know you stopped the medication and tall about another option.

I am on topamax for mood regulation and Trigeminal Neuralgia reg., side effects are minimal after a few weeks and it works well for me.

Be aware that there are many options out there for medications now and talking to your doctor is important, if the doc does not work with you, find a new doctor. Be proactive!

Also it is important to eat when you take medication and drink plenty of water during the day with all these types of meds.

Stay strong.

Trina
Moderator
Be still and know there is Peace.

Kabir says: "Student tell me, what is God? He is the breath inside the breath". from the poem Breath.
DX: reverse Trigeminal Neuralgia;Cluster headaches; Atypical face pain; raynauds;complex PTSD; recurring MDD,disssociative disorder;
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 7:36 PM (GMT -7)
There are a total of 2,732,818 posts in 301,056 threads.
View Active Threads


Who's Online
This forum has 151210 registered members. Please welcome our newest member, Margaretcb.
365 Guest(s), 9 Registered Member(s) are currently online.  Details
notsosicklygirl, Psilociraptor, Admin, magoo2, White Bird, ChickNorris, Mustard Seed, Ggrlsav, Sue*Nash


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer